Expand icon Search icon File icon file Download

Items where Division is "Faculty of Science and Health > Mathematical Sciences, Department of " and Year is 2011

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | J | N | P | S | V
Number of items: 25.


Adler, W and Brenning, A and Potapov, S and Schmid, M and Lausen, B (2011) Ensemble classification of paired data. Computational Statistics & Data Analysis, 55 (5). pp. 1933-1941. DOI https://doi.org/10.1016/j.csda.2010.11.017

Adler, W and Potapov, S and Lausen, B (2011) Classification of repeated measurements data using tree-based ensemble methods. Computational Statistics, 26 (2). pp. 355-369. DOI https://doi.org/10.1007/s00180-011-0249-1


Boakes, Daniel E and Codling, Edward A and Thorn, Graeme J and Steinke, Michael (2011) Analysis and modelling of swimming behaviour in Oxyrrhis marina. Journal of Plankton Research, 33 (4). pp. 641-649. DOI https://doi.org/10.1093/plankt/fbq136


Caister, NC and Govinder, KS and O'Hara, JG (2011) Optimal system of Lie group invariant solutions for the Asian option PDE. Mathematical Methods in the Applied Sciences, 34 (11). pp. 1353-1365. DOI https://doi.org/10.1002/mma.1444

Caister, NC and Govinder, KS and O’Hara, JG (2011) Solving a nonlinear pde that prices real options using utility based pricing methods. Nonlinear Analysis: Real World Applications, 12 (4). pp. 2408-2415. DOI https://doi.org/10.1016/j.nonrwa.2011.02.015

Codling, Edward A and Plank, Michael J (2011) Turn designation, sampling rate and the misidentification of power laws in movement path data using maximum likelihood estimates. Theoretical Ecology, 4 (3). pp. 397-406. DOI https://doi.org/10.1007/s12080-010-0086-9


Dai, Hongsheng (2011) Exact Monte Carlo simulation for fork-join networks. Advances in Applied Probability, 43 (2). pp. 484-503. DOI https://doi.org/10.1239/aap/1308662489


Farooq, Muhammad and Salhi, Abdellah (2011) IMPROVING THE SOLVABILITY OF ILL-CONDITIONED SYSTEMS OF LINEAR EQUATIONS BY REDUCING THE CONDITION NUMBER OF THEIR MATRICES. Journal of the Korean Mathematical Society, 48 (5). pp. 939-952. DOI https://doi.org/10.4134/jkms.2011.48.5.939


Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces. Theoretical and Mathematical Physics, 167 (3). pp. 740-750. DOI https://doi.org/10.1007/s11232-011-0058-2

Gerdjikov, Vladimir S (2011) Polynomial Bundles and Generalised Fourier Transforms for Integrable Equations on A.III-type Symmetric Spaces. Symmetry, Integrability and Geometry: Methods and Applications, 7. 48-. DOI https://doi.org/10.3842/sigma.2011.096

Grothey, Andreas and Yang, Xinan (2011) Top-percentile traffic routing problem by dynamic programming. Optimization and Engineering, 12 (4). pp. 631-655. DOI https://doi.org/10.1007/s11081-010-9130-2


HIGGINS, PETER M (2011) THE LENGTH OF SHORT WORDS IN UNAVOIDABLE SETS. International Journal of Algebra and Computation, 21 (06). pp. 951-960. DOI https://doi.org/10.1142/s0218196711006522


Juhasz, Z and Vernitski, A (2011) Filters in (Quasiordered) Semigroups and Lattices of Filters. Communications in Algebra, 39 (11). pp. 4319-4335. DOI https://doi.org/10.1080/00927872.2010.523444

Juhász, Zsófia and Vernitski, Alexei (2011) Using filters to describe congruences and band congruences of semigroups. Semigroup Forum, 83 (2). pp. 320-334. DOI https://doi.org/10.1007/s00233-011-9330-x


Narushima, Yasushi and Yabe, Hiroshi and Ford, John A (2011) A Three-Term Conjugate Gradient Method with Sufficient Descent Property for Unconstrained Optimization. SIAM Journal on Optimization, 21 (1). pp. 212-230. DOI https://doi.org/10.1137/080743573


Perperoglou, Aris (2011) Fitting survival data with penalized Poisson regression. Statistical Methods & Applications, 20 (4). pp. 451-462. DOI https://doi.org/10.1007/s10260-011-0172-1

Pillay, E and O’Hara, JG (2011) FFT based option pricing under a mean reverting process with stochastic volatility and jumps. Journal of Computational and Applied Mathematics, 235 (12). pp. 3378-3384. DOI https://doi.org/10.1016/j.cam.2010.10.024

Plank, MJ and Codling, EA (2011) Sampling rate and misidentification of Lévy and non-Lévy movement paths: reply. Ecology, 92 (8). pp. 1701-1702. DOI https://doi.org/10.1890/11-0249.1


Salhi, A and Fraga, ES (2011) Nature-Inspired Optimisation Approaches and the New Plant Propagation Algorithm. In: Proceedings of the The International Conference on Numerical Analysis and Optimization (ICeMATH ?11), ? - ?, Yogyakarta, Indonesia.

Samuels, TL and Willers, JW and Uncles, DR and Monteiro, R and Halloran, C and Dai, H (2011) In vitro suppression of drug-induced methaemoglobin formation by Intralipid� in whole human blood: observations relevant to the ?lipid sink theory? Anaesthesia, 67 (1). pp. 23-32. DOI https://doi.org/10.1111/j.1365-2044.2011.06914.x

Santana, S and Lausen, B and Bujnowska-Fedak, M and Chronaki, CE and Prokosch, H and Wynn, R (2011) Informed citizen and empowered citizen in health: results from an European survey. BMC Family Practice, 12 (20). 20-. DOI https://doi.org/10.1186/1471-2296-12-20

Sinkala, W and Leach, PGL and O'Hara, JG (2011) Embedding the Vasicek model into the Cox-Ingersoll-Ross model. Mathematical Methods in the Applied Sciences, 34 (2). pp. 152-159. DOI https://doi.org/10.1002/mma.1342

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) Algebraic solution of the Stein–Stein model for stochastic volatility. Communications in Nonlinear Science and Numerical Simulation, 16 (4). pp. 1752-1759. DOI https://doi.org/10.1016/j.cnsns.2010.08.008

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) Symmetry analysis of a model of stochastic volatility with time-dependent parameters. Journal of Computational and Applied Mathematics, 235 (14). pp. 4158-4164. DOI https://doi.org/10.1016/j.cam.2011.03.009


Vrontos, Ioannis D and Meligkotsidou, Loukia and Vrontos, Spyridon D (2011) Performance evaluation of mutual fund investments: The impact of non-normality and time-varying volatility. Journal of Asset Management, 12 (4). pp. 292-307. DOI https://doi.org/10.1057/jam.2011.23

This list was generated on Tue May 30 08:33:21 2023 BST.